# SDR 61027

- Difficulty date: May 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N144ZV
- Make and model: Beech 1900D
- Aircraft serial: UE144
- Aircraft time: 16,684 hours, 25,143 cycles
- System (JASC): 2300 · Communications System
- Part: Amplifier
- Part number: 437003
- Part serial: 508
- Condition: Noisy
- Location: Nr 2 Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN ROUTE TO TPA FROM PFN. COMMS NR 1 & 2 DEVELOPED LOUD SQUEAK. AIRCRAFT RETURNED TO PFN MAINTENANCE WAS CALLED. R&R FO'S AUDIO AMP & NR 2 RADIO AMP. P/N 437-003. S/N 508
